Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Removed IUD due to pain and discomfort. Used estrogen. Suffer migraines. Have clear discharge. Breastfeeding. Side effects?

Mar 2016
User rating for this question
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hi, I was on the IUD but got it removed because of pain and discomfort. I then got on the pill the one that has 3 cycles of estrogen. We'll that have me bad migraines so I've been on the XXXXXXX pill ever since. I ended the combination pill on Thursday but didn't start the XXXXXXX pill until Sunday. I'm on the fourth week of my first pack, so I should have gotten my period yesterday :-/ I've also had a lot of slimy clear discharge like 2 days ago. I have a 15 month old son who still breastfeeds, and this past week my breasts have been really sore and tender. Could this be side effect from my body going through all the changes??
Posted Wed, 16 Oct 2013 in Women's Health
Answered by Dr. S Patra 1 hour later
Brief Answer:
Hormonal pill can cause PMS like symptoms.

Detailed Answer:

Thanks for writing to us.

First of all, clear white discharge and sore breast are quite common phenomena prior to commencement of period. It occurs mainly due to effect of progesterone or intake of external hormonal pill. They can cause PMS like symptoms which you have gotten few days ago. This features will be overcome after period ended.

Second thing, most women get some side effect like abdominal cramp, vomiting, headache, irregular spotting, breast tenderness etc for initial 2 to 3 cycles until your body is adjusted with hormonal pills. Don't be worried about this. Maintain a healthy life style.

Lastly, if you do not wish to take any kind of pill, then you can opt for injectable contraceptive method like Depo shot (once in 3 months) etc. It has less side effects in comparison to pills. Kindly, consult with your gynecologist regarding this.

Hope, above information is quite helpful to you. Kindly, close the discussion in case of not having other query.

Wish your good health and take care yourself.

Dr Soumen

For future query, you can directly approach me through

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor